[QUOTE=KarlGauss]
I really don’t want to sound like a pretentious prick, but, no matter how I phrase it, I’m sure I’ll come across that way. So, I’ll just cut right to the chase . . .
This is GQ, not IMHO. If you don’t really know the answer to a factual question that someone poses, please don’t guess.
.
[/QUOTE]
Yep, you did. 
True, but if you’re going to “fight the good fight” here in GQ, why not fight against stupid joke answers? There are about a dozen of them here, all wasting time and hampster energy.
At least opinions such as LorieSmurf, NinetyWt, mojave66, lisacurl & Auntbeast are informed opinions, based upon their personal experiences. How can you get a better answer than that with such an OP?
I do know that taking asprin over a long period does lead to some spectacular looking bruises. Hefty dudes are more prone to back and similar pain, thus more prone to taking pain relievers, thus perhaps aspirin bruises.
http://www.cnn.com/HEALTH/library/HQ/00355.html
*Medications and supplements can cause easy bruising
Blood-thinning drugs such as aspirin and warfarin (Coumadin) or medications such as clopidogrel (Plavix) reduce your blood’s ability to clot. Because of this, bleeding from capillary damage that would normally stop quickly may take longer to stop, allowing enough blood to leak out to cause a bruise*
The amount of bruising may also be affected by medications which interfere with blood clotting (and thus cause more bleeding into the skin or tissues). These drugs include many prescription arthritis medications called non-steroidal anti-inflammatories (e.g., ibuprofen/Advil, Nuprin and naproxen/Aleve) as well as over-the-counter medications, such as aspirin